I have been taking .5 mg for anxiety once a day for 25 days and I want to quit before I get to far in with these pills! But I am scared of being at risk for seizures or withdrawal if I quit! If I taper off by doing half a pill for 5 days then a quarter for 5 days will this prevent these symptoms?
Talk to the Dr that prescribed them and tell him this, you will be put on a gradual reduction schedule to avoid the worst of the withdrawal.
You shouldn't have a problem of seizures as you're on a low dose and haven't taken them very long. If you have any fears consult with your doctor. I wish you the best..
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jan 2012 • 2 answers
Can Ativan withdrawal elevate blood pressure 165/92? I stopped cold turkey 24 days ago Ativan1mg day
Updated 15 Jun 2012 • 5 answers
Updated 7 Apr 2015 • 4 answers
Updated 24 Jun 2017 • 2 answers
Updated 22 Oct 2018 • 3 answers